The dimension of the Chow variety of curves
Compositio Mathematica, Volume 83 (1992) no. 3, pp. 291-310.
@article{CM_1992__83_3_291_0,
     author = {Eisenbud, David and Harris, Joe},
     title = {The dimension of the {Chow} variety of curves},
     journal = {Compositio Mathematica},
     pages = {291--310},
     publisher = {Kluwer Academic Publishers},
     volume = {83},
     number = {3},
     year = {1992},
     zbl = {0780.14003},
     mrnumber = {1175942},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__83_3_291_0/}
}
TY  - JOUR
AU  - Eisenbud, David
AU  - Harris, Joe
TI  - The dimension of the Chow variety of curves
JO  - Compositio Mathematica
PY  - 1992
DA  - 1992///
SP  - 291
EP  - 310
VL  - 83
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1992__83_3_291_0/
UR  - https://zbmath.org/?q=an%3A0780.14003
UR  - https://www.ams.org/mathscinet-getitem?mr=1175942
LA  - en
ID  - CM_1992__83_3_291_0
ER  - 
%0 Journal Article
%A Eisenbud, David
%A Harris, Joe
%T The dimension of the Chow variety of curves
%J Compositio Mathematica
%D 1992
%P 291-310
%V 83
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1992__83_3_291_0
Eisenbud, David; Harris, Joe. The dimension of the Chow variety of curves. Compositio Mathematica, Volume 83 (1992) no. 3, pp. 291-310. http://www.numdam.org/item/CM_1992__83_3_291_0/

[AC] E. Arbarello and M. Cornalba, Footnotes to a paper of Beniamino Segre, Math. Ann. 256 (1981) p. 341-362. | MR | Zbl

[Ein] L. Ein, A theorem of Gruson-Lazarsfeld-Peskine and a lemma of Lazarsfeld, in Higher Dimensional Complex Geometry, H. Clemens, J. Kollár and S. Mori, eds.,Astérisque 166.

[EH] J. Harris, Curves in Projective Space, Les Presses de l'Universite de Montreal. Ch. III by D. Eisenbud and J. Harris. | MR | Zbl

[GP] L. Gruson and C. Peskine, Genre des courbes de l'espace projectif, in: Algebraic Geometry, proceedings, Tromsø, Norway, L. Olson, ed.; Lecture Notes in Mathematics 687 (1978). | Zbl

[Ha] G. Halphen, La classification des courbes gauches algebriques, Vol. 3, Paris: Gauthier-Villars 1921.

[Har] J. Harris, The genus of space curves, Math. Ann. 249 (1980) p. 191-204. | MR | Zbl

[K] H. Kaji, On the tangentially degenerate curves, J. London Math. Soc. (2) 33 (1986), p. 430-440. | MR | Zbl

[M] S. Mori, Projective manifolds with ample tangent bundles, Annals of Math. 110 (1979) p. 593-606. | MR | Zbl